Jungkai Alfred Chen

Professor
Department of Mathematics
National Taiwan University
Taipei, Taiwan
 
Astro-Math Bldg. 508
TEL: 886-2-33662836
email: jkchen@math.ntu.edu.tw
 
 
 
last updated: Jul. 7, 2014
 
 
Courses / NSC files / Algebraic Geometry in Taiwan / Math Links / My Works

 

Algebraic Geometry in Taiwan

Upcoming Algebraic Geometry seminars and meetings:

 New Developments in Algebraic Geometry, Sep. 1-Sep. 5, 2014

 

Past events:

    Higher Dimensional Algebraic Geometry

            Mar. 22, 2004- Mar. 28, 2004

    2004 NCTS Summer School and Workshop in Algebraic Geometry

            Jun. 22, 2004- Jul. 9, 2004

    2005 NCTS Summer School in Algebraic Geometry

            Aug. 8, 2005- Aug. 18, 2005

    Summer Course in Homological Algebra and D-module

            Aug. 8, 2005- Sep. 2, 2005   

2007 Winter Seminar in Algebraic Geometry

          Jan. 26, 2007- Feb. 9, 2007

Workshop in Higher Dimensional Algebraic Geometry

          Mar. 27, 2007- Mar. 31, 2007

2007 Seminar in Algebraic Geometry

          Mar. 8, 2007- May. 3, 2007

2007 NCTS Mini-Course in Algebraic Geometry

      Jul. 3, 2007- Jul. 12, 2007

Workshop on Higher Dimensional Algebraic Geometry, 2010

        Mar. 29, 2010-Apr. 2, 2010

Algebraic Geometry in East Asia, Nov. 16-20, 2011 

2013 Special Program in Algebraic Geometry:

Workshop on Higher Dimensional Algebraic Geometry, March 25-29, 2013

Explicit Birational Geometry, Moduli Spaces and Analytic Aspects in Algrbraic Geometry, April-July, 2013

  

     NCTS/TPE at NTU, Taipei,

     TIMS at NTU

     NCTS at Hsin-Chu    

Courses

Fall, 2014: on leave

previous courses pages

Fall, 2003: Advanced Algebra I, Algebraic Surfaces I

Spring, 2004: Advanced Algebra II, Algebraic Surfaces II

Fall, 2004: Riemann Surfaces, Algebraic Geometry and Arithmetic Geometry 

Spring, 2005: Algebraic Curves, Topics in Algebraic Geometry and Number Theory

Fall, 2005: Intro. Alg. Geom, (hw, notes), Topics in algebraic geometry,

Spring, 2006: Complex Algebraic Geometry, Topics in algebraic geometry II

Fall, 2006: Advanced Algebra I, Topics in algebraic geometry III

Spring, 2007: Advanced Algebra II, Topics in algebraic geometry IV

Fall, 2008: Undergraduate Algebra I, Topics in Algebraic Geometry I

Spring, 2009: Undergraduate Algebra II

Fall, 2009: Algebra I,

Spring 2010: Algebra II, Algebraic Surfaces I

Fall, 2010: Topics in Algebraic Geometry

Fall, 2011: Calculus I

Spring, 2012: Calculus II, Introduction to Algebraic Geometry

Fall, 2012: Undergraduate Algebra I (Honor), Topics in Algebraic Geometry,

 Spring, 2013: Undergraduate Algebra II (Honor)

Fall, 2013: Calculus I

Spring, 2014: Calculus II

NSC files

Here are some file related to my work in National Science Council.

致數學界同仁的一封信 2009

Presentation in the Annual Meeting of TMS, 2009

致數學界同仁的一封信 2010/10/12

Presentation in the Annual Meeting of TMS, 2010

致數學界同仁的一封信 2011/07/04

新進人員坐談會 2011/09/01

    學術資源

    專題計畫

    計畫撰寫

 

Math Links

Here are some useful links:

AMS MathSciNet*, review of journal articles and books.

 

ArXiv preprint server, preprints.

 

J-Stor*, which includes fulltext journal articles from:

    Ann. Math., Tran. AMS., Proc. AMS., Amer. J. Math.

 

Numdam=Numérisation de documents anciens mathématiques, which includes:

    Publ. Math. IHES, Bull. SMF, Mem. SMF, Ann. Sci. Ecole. Nor. Sup, Ann. Inst. Four.

 

GDZ=Göttinger Digitalisierungs-Zentrum, which includes:

    Invent. Math., Math. Ann. Math. Zeit.

 

Project Euclid, includes:

    Comm. Math. Phy. (1965-1996), Nagoya Math. J. Pac. J. Math.

    and some partially open journals.

   

*: Accessible only if you or your institute have current subscription.

 

 

My Works

 

  I'm now a professor in National Taiwan University. I worked in National Chung Cheng University before I moved to Taipei in 2003. I served as the Secretary-General of the Taiwanese Mathematical Society and the Chairman of the Panel of National Science Council. Now I serve as the Director of Mathematics Division of NCTS/TPE.

 

My publications:

 

1.  J. A. Chen, On genera of smooth curves in higher dimensional varieties, Proc. Amer. Math. Soc, 125,(1997) 2221-2225. arXiv 9605008

2.  J. A. Chen, C. D. Hacon, Characterization of abelian varieties, Inventiones Mathematicae, 143, (2001), 435-447. arXiv 9903184

3.  J. A. Chen, C. D. Hacon, Pluricanonical maps of varieties of maximal Albanese dimension, Math. Ann. 320, (2001), 367-380. arXiv 0005187

4.  J. A. Chen, C. D. Hacon Linear series of  irregular varieties. Algebraic geometry in East Asia (Kyoto, 2001), 143--153, World Sci. Publ., River Edge, NJ, 2002.

5.  J.A. Chen, C. D. Hacon, On algebraic fiber spaces over varieties of maximal Albanese dimension, Duke Math. Jour., 111, (2002), 159-175. arXiv 0011042

6.  J.X. Cai, J.A.Chen, A note on characterizations of Abelian varieties by topological invariants, Manu. Math., 112, (2003) 15-19.

7.  J.A. Chen, C. D. Hacon, On the irregularity of the image of the Iitaka fibration, Comm. Alg., 32, (2004), 203-215.

8.  J.A. Chen, C. D. Hacon, Varieties with P3=4 and q=dim X, Ann. Sc. norm. super. Pisa, V, vol. III. (2004), 399-425. arXiv 0308195

9.  J.A. Chen, M. Chen, D.Q. Zhang, A nonvanishing theorem for Q-divisors on surfaces, J. Algebra.,293 (2005), 363-384. arXiv 0504314

10.  J.A. Chen, C. D. Hacon, An example of a surface of general type with pg=q=2 and KX2=5, Pacific Jour. Math., 233, (2006), 219-228.

11. J. A. Chen, M. Chen, D.Q. Zhang, The 5-canonical system on 3-folds of general type, J. Reine Angew. Math., 603, (2007), 165-181. arXiv 0512617

12. J.A. Chen, C.D. Hacon, Pluricanonical systems on irregular 3-folds of general type, Math. Zeit, 255, (2007), 343-355.

13 J. A. Chen, M. Chen, On projective threefolds of general type. Elec. Res. Announc. Math. Sci., 14, (2007), 69-73.

14. F. Campana, J. A. Chen, T. Peternell, On strictly nef divisors, Math. Ann., 342, (2008), 565-585  arXiv 0511042

15. J.A. Chen, M. Chen, The canonical volume of threefolds of general type with X<1, J. London Math. Soc., 78, (2008), 693-706. arXiv 0704.1702

16. J. A. Chen, M. Chen, An optimal boundedness on weak $\bQ$-Fano threefolds, Adv. Math., 219, (2008), 2086-2104. arXiv 0712.4356

17. J. A. Chen, M. Chen, Explicit birational geometry of threefolds of general type,  arXiv 0706.2987

18. J. A. Chen, C. D. Hacon, On Ueno’s Conjecture K, Math. Ann., 345, (2009), 287-296. arXiv 0802.1060.

19. J. A. Chen, C. D. Hacon, On the geography of threefolds of general type, J. Alg., 321, (2009), 2500-2507. arXiv 0802.0884.

20. J. A. Chen, M. Chen, Explicit birational geometry of threefolds of general type I,  Ann. Sci. Ecole Norm. Sup., 43 (2010), 365-394.. arXiv 0810.5041

21. J. A. Chen, M. Chen, Explicit birational geometry of threefolds of general type II,  Jour.Diff. Geom, 86 (2010), 237-271, arXiv 0810.5044

22. J. J. Chen, J. A. Chen, M. Chen, On weighted complete intersections. Jour. Alg. Geom, 20, (2011), 239-262. arXiv  0908.1439

23. J. A. Chen, C.D. Hacon, Factoring $3$-fold flips and  divisorial contractions to curves. Jour. Reine Angew. Math., 657, (2011), 173-197, arXiv 0910.4209

24. J. A. Chen, C. D. Hacon, Kodaira dimension of irregular varieties, Invent. Math. 186, (2011), 481-500, arXiv 1008.2404

25. J.A. Chen, M. Chen, On 3-folds of general type with small genus, I: g=1/2. Preprints.

26. J.A, Chen, O. Debarre, Z. Jiang, Varieties with vanishing holomorphic Euler characteristic, Jour. Reine Angew. Math., 691, (2014), 203-227, arXiv 1105.3418

27. J.A. Chen, Factoring threefold divisorial contractions to points, Ann. Scuola Norm. Sup. Pisa, V, vol. XIII. (2014), 435-463,  arXiv 1106.1705

28. J.A. Chen, Explicit resolution of three dimensional terminal singularities, in Minimal Models and Extremal Rays,  Proceedings of the conference in honor of Shigefumi Mori's 60th birthday, Advanced Studies in Pure Mathematics. To appear, arXiv 1310.6445

29. J.A. Chen, Three dimensional divisorial contractions, preprints,  in Algebraic Geometry in East Asia, Taipei 2011, Advanced Studies in Pure Mathematics. To appear.

30. J.A. Chen, M. Chen, Z. Jiang, On 6-canonical maps of irregular threefolds of general type, Math. Res Lett. 20 (2013), 33-39, arXiv 1206.2804

31. J.A. Chen, M. Chen, Explicit birational geometry of 3-folds and 4-folds of general type, III, arXiv 1302.0374

32. J.A. Chen, Birational maps of 3-folds, arXiv 1304.5949

33. J.A. Chen, M. Chen, The Noether inequality for Gorenstein minimal 3-folds, arXiv 1310.7709

34. J.A. Chen, Z. Jiang, Varieties with vanishing holomorphic Euler characteristic II, arXiv 1311.4316

35. C. Birkar, J.A. Chen, Varieties fibred over abelian varieties with fibers of log general type, arXiv 1311.